Advertisement

Positivity

, Volume 20, Issue 1, pp 115–130 | Cite as

Stability of certain nonautonomous difference equations

  • Yong-Zhuo ChenEmail author
Article
  • 146 Downloads

Abstract

In this paper, the stability of a class of nonautonomous nonlinear difference equations that are determined by functions which satisfy certain contractive type condition is studied in metric spaces, and its variant problem in ordered Banach spaces is also investigated. Several examples are given to illustrate their applications.

Keywords

Cone Contractive condition Nonautonomous difference equation Metric space Ordered Banach space Thompson’s metric 

Mathematics Subject Classification

39A30 47H07 47H09 

References

  1. 1.
    Berenhaut, K.S., Foley, J.D., Stević, S.: The global attractivity of the rational difference equation \(y_{n} = \frac{y_{n-k} + y_{n-m}}{1+y_{n-k}y_{n-m}}\). Appl. Math. Lett. 20, 54–58 (2007)CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    Braverman, E., Karpuz, B.: On global asymptotic stability of nonlinear higher-order difference equations. J. Comput. Appl. Math. 236, 2803–2812 (2012)CrossRefMathSciNetzbMATHGoogle Scholar
  3. 3.
    Chen, Y.Z.: Inhomogeneous iterates of contraction mappings and nonlinear ergodic theorems. Nonlinear Anal. 39, 1–10 (2000)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Chen, Y.Z.: Global asymptotic stability of inhomogeneous iterates. Int. J. Math. Math. Sci. 29, 133–142 (2002)CrossRefMathSciNetzbMATHGoogle Scholar
  5. 5.
    Chen, Y.Z.: Some contractive type mappings and their applications to difference equations. J. Differ. Equ. Appl. 17, 737–752 (2011)CrossRefzbMATHGoogle Scholar
  6. 6.
    Chen, Y.Z.: Thompson’s metric and global stability of difference equations. Positivity 14, 97–106 (2012)CrossRefGoogle Scholar
  7. 7.
    Krause, U.: Stability of positive solutions of nonlinear difference equations. In: Proceedings of the First International Conference on Difference Equations, pp. 311–325. Gordon and Breach, Amsterdam (1995)Google Scholar
  8. 8.
    Krause, U.: Stability trichotomy, path stability, and relative stability for positive nonlinear difference equations of higher order. J. Differ. Equ. Appl. 1, 323–346 (1995)CrossRefzbMATHGoogle Scholar
  9. 9.
    Krause, U., Nussbaum, R.D.: A limit set trichotomy for self-mappings of normal cones in Banach spaces. Nonlinear Anal. 20, 855–870 (1993)CrossRefMathSciNetzbMATHGoogle Scholar
  10. 10.
    Kruse, N., Nesemann, T.: Global asymptotic stability in some discrete dynamical systems. J. Math. Anal. Appl. 235, 151–158 (1999)CrossRefMathSciNetzbMATHGoogle Scholar
  11. 11.
    Liz, E., Ferreiro, B.: A note on the global stability of generalized difference equations. Appl. Math. Lett. 15, 655–659 (2002)CrossRefMathSciNetzbMATHGoogle Scholar
  12. 12.
    Memarbashi, R.: Sufficient conditions for the exponential stability of nonautonomous difference equations. Appl. Math. Lett. 21, 232–235 (2008)CrossRefMathSciNetzbMATHGoogle Scholar
  13. 13.
    Memarbashi, R.: On the stability of nonautonomous difference equations. J. Differ. Equ. Appl. 14, 301–307 (2008)CrossRefMathSciNetzbMATHGoogle Scholar
  14. 14.
    Nesemann, T.: A limit set trichotomy for positive nonautonomous discrete dynamical systems. J. Math. Anal. Appl. 237, 55–73 (1999)CrossRefMathSciNetzbMATHGoogle Scholar
  15. 15.
    Sedaghat, H.: Geometric stability condition for higher order difference equations. J. Math. Anal. Appl. 224, 255–272 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  16. 16.
    Thompson, A.C.: On certain contraction mappings in a partially ordered vector space. Proc. Am. Math. Soc. 14, 438–443 (1963)zbMATHGoogle Scholar
  17. 17.
    Yang, X., Yang, M., Liu, H.: A part-metric-related inequality chain and application to the stability analysis of difference equation. J. Inequal. Appl. 9 (2007) (Article ID 19618)Google Scholar
  18. 18.
    Yang, X., Sun, F., Tang, Y.: A new part-metric-related inequality chain and application to the stability analysis of difference equation. Discrete Dyn. Nat. Soc. 7 (2008) (Article ID 193872)Google Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Pittsburgh at BradfordBradfordUSA

Personalised recommendations